# SDR SWAA2022021006244

- Difficulty date: February 14, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,842 hours, 24,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E;FWD LEFT ATTACH BRACKET BROKEN OFF / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
